# SDR SWAA2021051200510

- Difficulty date: June 29, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,045 hours, 28,743 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERT STAB SKATE ANGLE HAS NUMEROUS AREAS WITH CHAFFING DAMAGE FROM FWD END TO AFT END. / REMOVED AND REPLACED BOTH R/H SKATE ANGLES I.A.W SRM 51-40-02.
